# SDR FDEA201209273481

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 18,830 hours, 10,372 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: A57661002218
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AILERON HAS TWO DENTS ON LOWER SURFACE. DENTS MEASURED  0.500 X 0.500 X 0.023 DEEP AND 1.00 X 1.00 X 0.019 DEEP. ONE DENT FOUND TO BE OUT OF LIMITS IAW SRM 57-61-11 PB 201, PARA E.  REPAIRED BOTH DENTS IAW SRM 51-77-12 PAR 4.D. AND 4.A.(5) PAGES 292 AND 274.  RESTORED PROTECTIVE COATING IAW SRM 51-75-10, PARA 3.A.
